IJPAM: Volume 22, No. 1 (2005)

DYNAMIC INEQUALITIES ON TIME SCALES

Zhihong Zhao$^1$, Yuantong Xu$^2$, Yongjin Li$^3$
$^{1,2,3}$Department of Mathematics
Sun Yat-sen University
Guangzhou, 510275, P.R. CHINA
$^1$e-mail: zhaozhihong01@yahoo.com.cn
$^2$e-mail: xyt@zsu.edu.cn
$^3$e-mail: stslyj@zsu.edu.cn


Abstract.Dynamic inequalities are not only important, but also the fundamental tool of the study of dynamic system. In the last few years, dynamic equations on time scale become the object of investigation in mathematical research papers. In this paper we obtained some extensions of Gronwall-Bellman inequality, and present weighted Jensen and Opial inequalities on time scales.

Received: April 27, 2005

AMS Subject Classification: 34B18, 39A10

Key Words and Phrases: Gronwall-Bellman's inequality, Jensen's inequality, Opial's inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 22
Issue: 1